I have been using Bydureon 9 weeks now. Levels are coming down nicely and nausea settling down. first few days after injecting I cannot get to sleep and I’m now seeing I’m losing quite a bit of hair, really thinning. I am pleased with my readings but can’t handle the initial insomnia and hair loss. Very concerned.
Insomnia and hair loss have been reported with Bydureon. Side effects can sometimes settle as your body adjusts to the medication, but this is not always the case. You should talk with your doctor. You will need to evaluate the benefits against side effects. All the best.
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2012 • 2 answers
Metformin - Hi, I was diagnosed with type 2 diabetes end of August. The Bydureon they put me on gave
Posted 6 Oct 2013 • 2 answers
Posted 7 Aug 2015 • 1 answer
Posted 16 Sep 2015 • 1 answer
Posted 2 Jan 2018 • 1 answer